Alert archive / Missouri / Wind Advisories in 2024
Wind Advisory 10, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Oct 28, 2024, 3:44 AM CDT for 32 counties in Missouri; 7 counties in Kansas. It took effect at Oct 29, 2024, 9:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2024, 3:44 AM CDT (08:44 UTC)
- In effect from
- Oct 29, 2024, 9:00 AM CDT
- Expired
- Oct 30, 2024, 5:39 AM CDT
- In force
- 21 hr
- Issued by
- NWS Kansas City, MO
All 39 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
982 WWUS73 KEAX 280844 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 344 AM CDT Mon Oct 28 2024 KSZ025-057-060-102>105-MOZ001-002-011>013-020-021-028-029-037-043- 282100- /O.NEW.KEAX.WI.Y.0010.241029T1500Z-241030T0000Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-Clinton- Platte-Clay-Jackson-Cass- Including the cities of Maysville, Leavenworth, Lenexa, Highland, Pleasanton, Pleasant Hill, Weatherby Lake, Mound City, Country Club Villa, Elwood, Paola, Stewartsville, Cameron, Troy, Liberty, Kansas City Kansas, Plattsburg, Raymore, Kansas City, Kearney, Osawatomie, Lathrop, Union Star, Maryville, Atchison, Forest City, St. Joseph Airport, Excelsior Springs, Osborn, Harrisonville, Platte City, Independence, Savannah, Parkville, Weston, Wathena, Fairfax, Gladstone, Riverside, Oregon, Tarkio, Overland Park, Olathe, La Cygne, Louisburg, Clarksdale, Fort Leavenworth, Stanley, Shawnee, St. Joseph, Maitland, Craig, Rock Port, Lansing, and Belton 344 AM CDT Mon Oct 28 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and northwest and west central Missouri. * WHEN...From 10 AM to 7 PM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Collier
4 follow-up statements
646 WWUS73 KEAX 281952 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 252 PM CDT Mon Oct 28 2024 MOZ003>008-014>017-022>025-030>032-038-039-044-290400- /O.EXB.KEAX.WI.Y.0010.241029T1400Z-241030T0100Z/ Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy- Sullivan-Adair-Caldwell-Livingston-Linn MO-Macon-Ray-Carroll- Chariton-Lafayette-Saline-Johnson MO- Including the cities of Warrensburg, Concordia, Lexington, Carrollton, Queen City, Salisbury, Kirksville, Breckenridge, Mercer, Polo, Grant City, Hamilton, Milan, Brookfield, Glenwood, Braymer, Marceline, Albany, Keytesville, Higginsville, Richmond, Princeton, Macon, Bethany, Green City, Stanberry, Lawson, Marshall, Lancaster, Jamesport, Unionville, Trenton, Odessa, La Plata, Greentop, Downing, Gallatin, Brunswick, Chillicothe, and King City 252 PM CDT Mon Oct 28 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central and much of northern Missouri. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ025-057-060-102>105-MOZ001-002-011>013-020-021-028-029-037-043- 290400- /O.EXT.KEAX.WI.Y.0010.241029T1400Z-241030T0100Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-Clinton- Platte-Clay-Jackson-Cass- Including the cities of Osborn, St. Joseph, Kansas City, Platte City, Paola, Maysville, Overland Park, Weston, Weatherby Lake, Pleasant Hill, Rock Port, Union Star, Kearney, Fairfax, Fort Leavenworth, Maryville, Parkville, Riverside, Tarkio, Stanley, Country Club Villa, Stewartsville, Belton, Independence, Clarksdale, Kansas City Kansas, Olathe, Louisburg, St. Joseph Airport, Gladstone, Atchison, Pleasanton, Plattsburg, Liberty, Maitland, Lenexa, Forest City, Mound City, Troy, Lansing, Osawatomie, Craig, Shawnee, Elwood, Oregon, Wathena, Leavenworth, Lathrop, Highland, Harrisonville, Raymore, Excelsior Springs, Cameron, Savannah, and La Cygne 252 PM CDT Mon Oct 28 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and northwest and west central Missouri. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Curtis
568 WWUS73 KEAX 290257 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 957 PM CDT Mon Oct 28 2024 KSZ025-057-060-102>105-MOZ001-002-011>013-020-021-028-029-037-043- 291700- /O.CON.KEAX.WI.Y.0010.241029T1400Z-241030T0100Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-Clinton- Platte-Clay-Jackson-Cass- Including the cities of Tarkio, Fairfax, Stanley, Pleasant Hill, Belton, Plattsburg, Mound City, Paola, Oregon, Gladstone, Excelsior Springs, Craig, Atchison, Platte City, Riverside, Lathrop, Weston, Elwood, Wathena, Cameron, Fort Leavenworth, Osawatomie, Stewartsville, Leavenworth, Kansas City Kansas, Olathe, Troy, St. Joseph, Maysville, Independence, Union Star, Kansas City, Louisburg, Parkville, St. Joseph Airport, Maitland, Rock Port, Clarksdale, Weatherby Lake, Lenexa, Raymore, Liberty, Forest City, Osborn, La Cygne, Harrisonville, Pleasanton, Overland Park, Country Club Villa, Highland, Lansing, Shawnee, Kearney, Savannah, and Maryville 957 PM CDT Mon Oct 28 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and northwest and west central Missouri. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ003>008-014>017-022>025-030>032-038-039-044-291700- /O.CON.KEAX.WI.Y.0010.241029T1400Z-241030T0100Z/ Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy- Sullivan-Adair-Caldwell-Livingston-Linn MO-Macon-Ray-Carroll- Chariton-Lafayette-Saline-Johnson MO- Including the cities of Milan, Hamilton, Brunswick, Keytesville, Chillicothe, La Plata, Bethany, Jamesport, Glenwood, Braymer, Marceline, Green City, Polo, Lexington, Marshall, Breckenridge, Salisbury, Stanberry, Mercer, Warrensburg, Queen City, Downing, Trenton, Odessa, Macon, Kirksville, Brookfield, Carrollton, Unionville, Grant City, Princeton, Richmond, Albany, Higginsville, Gallatin, Lancaster, King City, Concordia, Greentop, and Lawson 957 PM CDT Mon Oct 28 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central, north central, northeast, northwest, and west central Missouri. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Williams
680 WWUS73 KEAX 290817 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 317 AM CDT Tue Oct 29 2024 MOZ053-292100- /O.EXB.KEAX.WI.Y.0010.241029T1400Z-241030T1200Z/ Bates- Including the cities of Adrian, Rich Hill, and Butler 317 AM CDT Tue Oct 29 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Bates County. * WHEN...From 9 AM this morning to 7 AM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ025-057-060-102>105-MOZ001-002-011>013-020-021-028-029-037-043- 292100- /O.EXT.KEAX.WI.Y.0010.241029T1400Z-241030T1200Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-Clinton- Platte-Clay-Jackson-Cass- Including the cities of St. Joseph, Wathena, Kansas City Kansas, Stanley, Osawatomie, Parkville, Elwood, Excelsior Springs, Kearney, Weatherby Lake, Osborn, Lansing, Clarksdale, Leavenworth, Riverside, Country Club Villa, Maryville, St. Joseph Airport, Harrisonville, Kansas City, Mound City, Pleasanton, Maitland, Lathrop, Atchison, Stewartsville, Independence, Shawnee, Plattsburg, Overland Park, Tarkio, Lenexa, Rock Port, Olathe, Fairfax, Liberty, La Cygne, Raymore, Weston, Maysville, Troy, Oregon, Forest City, Platte City, Belton, Cameron, Highland, Paola, Louisburg, Fort Leavenworth, Pleasant Hill, Union Star, Gladstone, Craig, and Savannah 317 AM CDT Tue Oct 29 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and northwest and west central Missouri. * WHEN...From 9 AM this morning to 7 AM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ003>008-014>017-022>025-030>032-038-039-044-292100- /O.EXT.KEAX.WI.Y.0010.241029T1400Z-241030T1200Z/ Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy- Sullivan-Adair-Caldwell-Livingston-Linn MO-Macon-Ray-Carroll- Chariton-Lafayette-Saline-Johnson MO- Including the cities of Polo, Princeton, Carrollton, Downing, Unionville, Stanberry, Glenwood, Brookfield, Richmond, Salisbury, Trenton, Concordia, Warrensburg, Milan, Kirksville, La Plata, Mercer, Marshall, Marceline, Chillicothe, Brunswick, Braymer, Green City, Breckenridge, King City, Lexington, Albany, Lawson, Jamesport, Bethany, Grant City, Higginsville, Gallatin, Greentop, Macon, Lancaster, Queen City, Keytesville, Hamilton, and Odessa 317 AM CDT Tue Oct 29 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central, north central, northeast, northwest, and west central Missouri. * WHEN...From 9 AM this morning to 7 AM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Collier
906 WWUS73 KEAX 301039 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 539 AM CDT Wed Oct 30 2024 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>032-037>039- 043-044-053-301145- /O.CAN.KEAX.WI.Y.0010.000000T0000Z-241030T1200Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam- Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Cass-Johnson MO- Bates- Including the cities of La Cygne, Maysville, Greentop, Union Star, Milan, Green City, Carrollton, Overland Park, St. Joseph Airport, Pleasant Hill, Shawnee, Leavenworth, Tarkio, Pleasanton, Olathe, Fairfax, King City, Queen City, Lancaster, Lathrop, Liberty, Harrisonville, Elwood, Stanley, La Plata, Craig, Riverside, Wathena, Lawson, Rock Port, Breckenridge, Hamilton, Oregon, Osborn, Lexington, Odessa, Higginsville, Rich Hill, Maryville, Gladstone, Braymer, Fort Leavenworth, Mound City, Platte City, Jamesport, Independence, Osawatomie, Glenwood, Unionville, Atchison, Kansas City, Excelsior Springs, Chillicothe, Adrian, Country Club Villa, Parkville, Butler, Weston, Macon, Kearney, Gallatin, Cameron, Princeton, Troy, Grant City, Belton, Albany, Lansing, Brunswick, Lenexa, Marshall, Maitland, Concordia, Stewartsville, Richmond, Kansas City Kansas, St. Joseph, Marceline, Polo, Mercer, Paola, Raymore, Highland, Trenton, Salisbury, Forest City, Bethany, Kirksville, Clarksdale, Stanberry, Downing, Plattsburg, Brookfield, Warrensburg, Weatherby Lake, Louisburg, Keytesville, and Savannah 539 AM CDT Wed Oct 30 2024 ...WIND ADVISORY IS CANCELLED... The threat has ended. $$ https://www.weather.gov/eax Collier
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Oct 27, 10:55 PM CDT, 4 hours 49 minutes earlier. Its key messages:
- Very warm and windy conditions are expected Monday and Tuesday across the area. Wind gusts may exceed 40 mph on Monday (50 percent chance) and Tuesday (70 percent chance).
- Fire-weather concerns are elevated on Monday and Tuesday, as the strong winds will combine with low minimum relative humidity (30 to 40 percent) to promote conditions favorable for rapid spread of fires.
- Showers and thunderstorms are likely (>85 percent chance) on Wednesday. A few of the storms may be severe, with large hail and damaging winds the primary threats. Widespread wetting rains are expected.
Area forecast discussion, Oct 27, 10:55 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 1055 PM CDT Sun Oct 27 2024 .KEY MESSAGES... - Very warm and windy conditions are expected Monday and Tuesday across the area. Wind gusts may exceed 40 mph on Monday (50 percent chance) and Tuesday (70 percent chance). - Fire-weather concerns are elevated on Monday and Tuesday, as the strong winds will combine with low minimum relative humidity (30 to 40 percent) to promote conditions favorable for rapid spread of fires. - Showers and thunderstorms are likely (>85 percent chance) on Wednesday. A few of the storms may be severe, with large hail and damaging winds the primary threats. Widespread wetting rains are expected. && .DISCUSSION... Issued at 208 PM CDT Sun Oct 27 2024 Main forecast concerns continue to be the strong winds and elevated fire-weather concerns Monday and Tuesday, followed by a good chance of wetting rains as a storm system moves through the area on Wednesday. The pattern looks to remain on the active side for the following several days as well. The upper-air pattern is beginning to change, with upstream ridging in the Intermountain West showing signs of progression today. An upstream upper low off the British Columbia coast will continue digging as it reaches western North America on Monday, with elongated southwesterly flow extending from the Desert Southwest to the Great Lakes by Monday afternoon. Large-scale lift downstream of the deep trough will lead to surface cyclogenesis in the lee of the Rockies by Tuesday morning, with strong surface return flow well-established by this point. As low-level southerly flow increases early this week, sufficient mixing will allow for strong wind gusts to reach the surface Monday and Tuesday afternoons. Ensemble guidance keeps probabilities of advisory-level wind gusts below 50 percent for Monday afternoon near the KC metro and areas south and west, but BUFKIT soundings (NAM/GFS) would support 40+ kt wind gusts during the afternoon. Normally, I would lean harder into the BUFKIT soundings, but there are a couple of limiting factors that preclude me from issuing an advisory at this time. First, there will be some increased cloud cover on Monday, as lift increases downstream of the developing deep trough. If this cloud cover is of sufficient coverage and duration, this may mitigate stronger/deeper mixing. Second, with the diurnally diminishing low-level jet, deeper mixing will be required to bring down stronger gusts during the afternoon. Per collaboration with TOP/SGF, have held off a wind advisory for now; however, I do think marginal advisory-level winds are possible (up to 40 percent chance) during the day, primarily south of I-70 and west of U.S. Highway 65. All of this said, winds of 15 to 30 mph with gusts to 40 mph seem probable tomorrow (> 75 percent chance). Troublesome crosswinds can be anticipated if traveling on east-west roads tomorrow. Antecedent dryness will continue to keep minimum relative humidity low on Monday, with models almost certainly underdoing the diurnal drying from the mixing that does occur. By afternoon, relative humidity may reach 30 to 35 percent, particularly in western portions of the CWA. Though this does not strictly meet red-flag warning criteria, conditions will be quite favorable for rapid spread of any fires that develop. The Hot Dry Windy Index forecast for tomorrow has increased to above the 95th percentile of climatology, suggesting an exceedingly rare fire-weather environment in our area. Outdoor burning is not recommended. And one more thing about tomorrow: high temperatures will be approaching record values. Notably, forecast high temperatures were lowered by a degree or two given potential mitigation of maximum insolation from cloud cover. Nevertheless, the strong warm advection and mixing should bring us close to records at MCI and STJ. On Tuesday, moisture advection will begin to overcome diurnal drying sufficiently to keep minimum relative humidity around or even above 40 percent. That said, winds may be even stronger, with gusts exceeding 45 mph possible (around a 50 percent chance, with highest chances west of U.S. Highway 65). Thus, fire-weather concerns will be elevated again, and wind-advisory thresholds may be breached in western portions of the CWA. If current forecast trends hold, expect a wind advisory for portions of the area on Tuesday. By Tuesday night and Wednesday, the lee cyclone will eject rapidly northeastward as the deep trough is pushed by a kicker system in the northeast Pacific. Strong large-scale lift in advance of a developing cold front will lead to widespread convection. Models continue to vary with the timing of the front, but the probability of widespread wetting rains (>0.10 inches QPF) is above 80 percent across the forecast area Wednesday afternoon and evening. QPF has trended upward in the past 24 hours (definite good news with the ongoing drought), with area-average values generally 0.50 inches or higher. Chances for severe convection remain as well, especially if the timing of the front matches the diurnal maximum of heating (which, in a consensus manner, is on target for portions of our area). Given pattern recognition and rampant large-scale lift, think instability remains the primary limiting factor precluding a more significant severe threat. Nevertheless, Wednesday bears watching as model certainty inevitably increases. We will be well within the post-frontal regime by Thursday. Aside from a substantial cooldown (highs in the 50s), trick-or- treaters will not be dodging raindrops Thursday night. However, with another deep trough entering the western U.S. late this week, more chances for precipitation commence by the weekend, with hints of the active pattern continuing through the following week as well. Hopefully, this pattern will quench our thirsty ground. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 1054 PM CDT Sun Oct 27 2024 VFR conditions are expected through the period, although high level clouds will increase throughout the daytime hours tomorrow. Light south southeasterly winds should persist through the overnight hours, with winds becoming more southerly and increasing tomorrow morning and especially tomorrow afternoon, with gusts up to 35 knots. There could be some low level wind shear concerns early tomorrow morning with 30 knot SW winds developing around 2000 feet aloft before surface winds increase. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION...CMS AVIATION...BMW
Hazardous weather outlook, Oct 27, 5:11 AM CDT, 22 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 511 AM CDT Sun Oct 27 2024 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 511 AM CDT Sun Oct 27 2024 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Monday through Saturday Anomalously strong WAA combined with limited moisture and strong winds have resulted in elevated fire weather concerns for Monday and Tuesday. Possible showers and storms expected Wednesday evening into overnight Thursday. Some of which may be strong to severe. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
Nearby
Wind Advisories in Missouri, 2024Wind Advisories in Kansas, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.